JournalsjemsVol. 14, No. 2pp. 571–603

Varieties with generically nef tangent bundles

  • Thomas Peternell

    Universität Bayreuth, Germany
Varieties with generically nef tangent bundles cover
Download PDF

Abstract

We study various “generic'' nefness and ampleness notions for holomorphic vector bundles on a projective manifold. We apply this in particular to the tangent bundle and investigate the relation to the geometry of the manifold.

Cite this article

Thomas Peternell, Varieties with generically nef tangent bundles. J. Eur. Math. Soc. 14 (2012), no. 2, pp. 571–603

DOI 10.4171/JEMS/312